# SDR SWAA2025020583786

- Difficulty date: January 7, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727J TO BS767 LBL21 WL156 AFT CARGO COMPARTMENT 2024-779315<[01]. PERFORMED REPAIR ON SUPPORT ZEE LOCATED BS727J TO BS 847 LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 233 REV - AND DWG 146A7502 SHEET31 REV.  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] PERFORMED REPAIR ON SUPPORT ZEE LOCATED BS727J TO BS 847 LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-6 REPAIR 6 AND DWG 146A7500 SHEET 233 REV - AND DWG 146A7502 SHEET31 REV -.  SEE INDIVIDUAL SIGN OFFS BELOW.  RII CERTIFIED.
